Alert archive / Oregon / Wind Advisories in 2024
Wind Advisory 39, NWS Medford, OR
NWS Medford, OR issued this wind advisory at Dec 26, 2024, 10:46 AM PST for 7 counties in Oregon; Modoc County, Siskiyou County, California. It took effect at Dec 26, 2024, 7:00 PM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2024, 10:46 AM PST (18:46 UTC)
- In effect from
- Dec 26, 2024, 7:00 PM PST
- Expired
- Dec 27, 2024, 3:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Medford, OR
Counties Modoc County, CA, Siskiyou County, CA, Coos County, OR, Curry County, OR, Douglas County, OR, Jackson County, OR, Josephine County, OR, Klamath County, OR, Lake County, OR
The radar
The Medford radar (KMAX), 47 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 6.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
416 WWUS76 KMFR 261846 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 1046 AM PST Thu Dec 26 2024 CAZ081-084-085-ORZ022>024-026-030-031-271300- /O.NEW.KMFR.WI.Y.0039.241227T0600Z-241227T1800Z/ Central Siskiyou County-Northeast Siskiyou and Northwest Modoc Counties-Modoc County-Curry County Coast-Central Douglas County- Eastern Curry County and Josephine County-Jackson County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Medford, Gold Beach, Ashland, Valley Falls, Lakeview, Nesika Beach, New Pine Creek, Paisley, Pistol River, and Weed 1046 AM PST Thu Dec 26 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM PST FRIDAY... * WHAT...Southwest winds 30 to 40 mph with gusts of 50 to 70 mph possible. * WHERE...Lake County and eastern Klamath County, Central Siskiyou County, Northeast Siskiyou and Northwest Modoc Counties, Modoc County, Curry County Coast, Central Douglas County, Eastern Curry County and Josephine County, and Jackson County. * WHEN...From 10 PM this evening to 10 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Guerrero
3 follow-up statements
059 WWUS76 KMFR 270114 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 514 PM PST Thu Dec 26 2024 ORZ022-271000- /O.UPG.KMFR.WI.Y.0039.241227T0600Z-241227T1800Z/ /O.NEW.KMFR.HW.W.0011.241227T0114Z-241227T1000Z/ Curry County Coast- Including the cities of Nesika Beach, Gold Beach, Pistol River, Ophir, and Harbor 514 PM PST Thu Dec 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph. * WHERE...Curry County Coast, all beaches, capes and headlands from Port Orford southward to Brookings and Highway 101. * WHEN...Until 2 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ085-ORZ030-031-271200- /O.UPG.KMFR.WI.Y.0039.241227T0600Z-241227T1800Z/ /O.NEW.KMFR.HW.W.0011.241227T0800Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Valley Falls, New Pine Creek, Lakeview, and Paisley 514 PM PST Thu Dec 26 2024 ...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... * WHAT...Southwest winds 30 to 40 mph with gusts up to 70 mph expected. * WHERE...Lake County and eastern Klamath County, and Modoc County, including the Summer Lake area and Highway 31, the mountains across Lake County and eastern Klamath County, and Modoc County. * WHEN...From midnight tonight to 10 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ ORZ021-271000- /O.NEW.KMFR.HW.W.0011.241227T0114Z-241227T1000Z/ South Central Oregon Coast- Including the cities of Port Orford 514 PM PST Thu Dec 26 2024 ...HIGH WIND WARNING IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...South winds 35 to 45 mph with gusts up to 70 mph. * WHERE...South Central Oregon Coast all beaches, capes and headlands from Bandon south to Port Orford and Highway 101. * WHEN...Until 2 AM PST Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ ORZ029-271200- /O.EXB.KMFR.WI.Y.0039.241227T0800Z-241227T1800Z/ Klamath Basin- Including the cities of Klamath Falls, Midland, Olene, and Altamont 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... * WHAT...Southwest winds 20 to 35 mph with gusts up to 50 mph expected. * WHERE...Klamath Basin, including Klamath Falls and Highway 140. * WHEN...From midnight tonight to 10 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ023-024-271000- /O.EXT.KMFR.WI.Y.0039.241227T0300Z-241227T1000Z/ Central Douglas County-Eastern Curry County and Josephine County- 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 2 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Central Douglas County and Eastern Curry County and Josephine County, winds will be strongest over the coastal mountains and exposed areas in eastern Curry and Josephine Counties as well as western Douglas County. * WHEN...Until 2 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ081-271200- /O.EXT.KMFR.WI.Y.0039.241227T0500Z-241227T1200Z/ Central Siskiyou County- Including the cities of Weed 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 4 AM PST FRIDAY... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Siskiyou County including the Shasta Valley and I-5 from Grenada south to Weed and areas near Montague. Strongest winds are expected near Weed, including I-5 at Weed and portions of Highway 97 near and northeast of Weed. * WHEN...From 9 PM this evening to 4 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ026-271100- /O.EXT.KMFR.WI.Y.0039.241227T0500Z-241227T1100Z/ Jackson County- Including the cities of Ashland and Medford 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 3 AM PST FRIDAY... * WHAT...South winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Jackson County, including the southern Rogue Valley from southern portions of Medford southward, including Phoenix, Talent and Ashland. * WHEN...From 9 PM this evening to 3 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ084-271200- /O.EXT.KMFR.WI.Y.0039.241227T0800Z-241227T1800Z/ Northeast Siskiyou and Northwest Modoc Counties- Including the cities of Tulelake, Macdoel, Newell, and Dorris 514 PM PST Thu Dec 26 2024 ...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 10 AM PST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Northeast Siskiyou and Northwest Modoc Counties, including Dorris and Tulelake. * WHEN...From midnight tonight to 10 AM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MAS
995 WWUS76 KMFR 271020 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 220 AM PST Fri Dec 27 2024 ORZ021-022-271130- /O.EXP.KMFR.HW.W.0011.000000T0000Z-241227T1000Z/ South Central Oregon Coast-Curry County Coast- Including the cities of Pistol River, Harbor, Nesika Beach, Ophir, Port Orford, and Gold Beach 220 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING HAS EXPIRED... The threat has ended. $$ ORZ023-024-271130- /O.EXP.KMFR.WI.Y.0039.000000T0000Z-241227T1000Z/ Central Douglas County-Eastern Curry County and Josephine County- 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY HAS EXPIRED... $$ CAZ085-ORZ030-031-271800- /O.CON.KMFR.HW.W.0011.000000T0000Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Valley Falls, Lakeview, Paisley, and New Pine Creek 220 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 75 mph. * WHERE...Lake County and eastern Klamath County, and Modoc County, including the Summer Lake area and Highway 31, the mountains across Lake County and eastern Klamath County, and Modoc County. * WHEN...Until 10 AM PST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ CAZ081-271200- /O.CON.KMFR.WI.Y.0039.000000T0000Z-241227T1200Z/ Central Siskiyou County- Including the cities of Weed 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY THIS MORNING... * WHAT...South winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Central Siskiyou County including the Shasta Valley and I-5 from Grenada south to Weed and areas near Montague. Strongest winds are expected near Weed, including I-5 at Weed and portions of Highway 97 near and northeast of Weed. * WHEN...Until 4 AM PST early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ CAZ084-ORZ029-271800- /O.CON.KMFR.WI.Y.0039.000000T0000Z-241227T1800Z/ Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin- Including the cities of Altamont, Tulelake, Newell, Klamath Falls, Macdoel, Dorris, Olene, and Midland 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 55 mph. * WHERE...In California, Northeast Siskiyou and Northwest Modoc Counties. In Oregon, Klamath Basin. * WHEN...Until 10 AM PST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ORZ026-271130- /O.CON.KMFR.WI.Y.0039.000000T0000Z-241227T1100Z/ Jackson County- Including the cities of Ashland and Medford 220 AM PST Fri Dec 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... * WHAT...South winds 10 to 20 mph with gusts up to 45 mph. * WHERE...Jackson County, including the southern Rogue Valley from southern portions of Medford southward, including Phoenix, Talent and Ashland. * WHEN...Until 3 AM PST early this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Petrucelli
173 WWUS76 KMFR 271034 NPWMFR URGENT - WEATHER MESSAGE National Weather Service Medford OR 234 AM PST Fri Dec 27 2024 CAZ081-271145- /O.CAN.KMFR.WI.Y.0039.000000T0000Z-241227T1200Z/ Central Siskiyou County- Including the cities of Weed 234 AM PST Fri Dec 27 2024 ...WIND ADVISORY IS CANCELLED... It will remain windy into early this morning, but winds will remain below advisory levels. $$ CAZ084-ORZ029-271145- /O.CAN.KMFR.WI.Y.0039.000000T0000Z-241227T1800Z/ Northeast Siskiyou and Northwest Modoc Counties-Klamath Basin- Including the cities of Altamont, Tulelake, Newell, Klamath Falls, Macdoel, Dorris, Olene, and Midland 234 AM PST Fri Dec 27 2024 ...WIND ADVISORY IS CANCELLED... It will remain windy this morning, but they are expected to remain below advisory criteria. $$ ORZ026-271145- /O.EXP.KMFR.WI.Y.0039.000000T0000Z-241227T1100Z/ Jackson County- Including the cities of Ashland and Medford 234 AM PST Fri Dec 27 2024 ...WIND ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... Winds have diminished below advisory levels. $$ CAZ085-ORZ030-031-271800- /O.CON.KMFR.HW.W.0011.000000T0000Z-241227T1800Z/ Modoc County-Northern and Eastern Klamath County and Western Lake County-Central and Eastern Lake County- Including the cities of Valley Falls, Lakeview, Paisley, and New Pine Creek 234 AM PST Fri Dec 27 2024 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WHAT...Southwest winds 30 to 40 mph with gusts up to 75 mph. * WHERE...Lake County and eastern Klamath County, and Modoc County, including the Summer Lake area and Highway 31, the mountains across Lake County and eastern Klamath County, and Modoc County. * WHEN...Until 10 AM PST this morning. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain in the lower levels of your home during the windstorm, and avoid windows. Watch for falling debris and tree limbs. Use caution if you must drive. && $$ Petrucelli
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Dec 26, 9:49 AM PST, 57 minutes earlier.
Area forecast discussion, Dec 26, 9:49 AM PST, 57 minutes before
Area Forecast Discussion
National Weather Service Medford OR
949 AM PST Thu Dec 26 2024
.DISCUSSION...Updated Aviation and Marine Sections...
&&
.AVIATION...26/18Z TAFS...Active weather continues across the area,
with passing showers bringing VFR or MVFR ceilings. Showers will
decrease into this afternoon before another disturbance brings
another round of activity tonight into Friday morning. Snow levels
of 4500 to 5500 feet will limit most snowfall to elevated areas, but
showers can locally lower snow levels and bring snow showers to
lower elevations.
Low level wind shear could return tonight into Friday morning. After
the rain becomes less widespread early tomorrow morning, MVFR/IFR
conditions are likely with mountain obscurations. There is only a 30-
40% prob for IFR ceilings in Medford for tomorrow morning, so kept
tomorrow morning at low MVFR for now. -TAD/Hermansen
&&
.MARINE...Updated 815 AM PST Thursday December 26, 2024...Very steep
and hazardous seas will continue in all area waters today.
These continuing conditions will be supported by continuing active
weather through the rest of the week and into the weekend. Fronts
moving over area waters tonight into Friday morning and Friday night
into Saturday will bring periods of gusty southerly winds. These
winds will have 40-60% chances of reaching gale speeds. A Gale
Warning is currently in place through Saturday at 4 am to cover
these incoming fronts as well as very steep and hazardous seas
continuing in between. Steep to very steep seas will continue
through the remainder of the weekend after. -TAD/Hermansen
&&
.PREV DISCUSSION... /Issued 412 AM PST Thu Dec 26 2024/
DISCUSSION...Satellite image shows strong low pressure just west of
Astoria. Plenty of energy is wrapping around the low resulting in
numerous thunderstorms over the marine waters and a line of
thunderstorms earlier that was oriented from northeast of Roseburg
southwest towards Gold Beach. A few Special Marine Warnings were
issued due to the storms. The storms have moved inland, and while a
few storms could be strong at times, so far there's no indication of
any of them getting to severe. However, we'll continue to keep a
watch on this closely.
Showers will continue today as an upper trough moves overhead.
However, precipitation rates will diminish later this morning into
this afternoon weak ridging builds in. Moderate to strong winds will
continue in the Shasta Valley and east of the Cascades this morning,
with winds diminishing in the Shasta Valley around mid morning and
east of the Cascades late this morning.
This will be short lived with another storm moving into the area
this evening and tonight. Some of the models show a surface low
developing just outside of the marine waters which could result in a
brief period (2-4 hours) of strong winds along the coast later this
from Cape Blanco south as the winds will have a slight onshore
component to it. Winds will then shift to the southwest along the
coast and diminish. Meanwhile moderate to strong winds are likely
again in the Shasta Valley and east of the Cascades. However the
duration of moderate to strong winds are not expected to last as
long in these areas. Once the current high wind warnings expire this
morning, it's likely another one will be issued for this evening and
tonight.
The next storm will also bring another round of moderate to heavy
precipitation, but this also will be short lived with the highest
precipitation rates expected to be from later this evening through
tonight, then rates will diminish Friday morning as steady
precipitation becomes showery. Weak ridging will build into the area
Friday afternoon resulting in another break in the action.
As with the other systems, this will be short lived again with
another storm impacting the area Friday night into Saturday. Some
evidence suggest the front on Friday night could get hung up and
stall over southwest Oregon and northern California late Friday
night through Saturday resulting in a prolonged period of steady
moderate to occasionally heavy precipitation. It won't be until the
"kicker" comes in Sunday morning pushing the front east of the area
during the day Sunday, that we'll see precipitation rates diminish.
The concern for snow will remain around Crater and Diamond Lake
areas, highway 140, and around the Mount Shasta area today.
Precipitation is expected to be all rain along I-5 and it's won't be
as heavy because the flow is not favorable for it. This will also
keep snow levels from being lower than surrounding areas. Snow levels
will rise this evening and tonight and remain high will be mainly
confined to the Crater Lake area. Snow levels some down briefly
Friday afternoon, but that will come at the time when precipitation
will be light. Snow levels will then come up Friday night to around
7000 feet and remain there through Saturday night. So we will
need to monitor river rises from heavy rain and snow melt through
this weekend. After this week's parade of storm systems, we are
seeing signs of potential flooding for some our of rivers and
tributaries starting Sunday night. -Petrucelli
BEACH HAZARDS...Updated 200 AM PST Thursday December 26, 2024...
Seas will continue to build as the latest in a seemingly endless
parade of fronts approaches this afternoon. This will result in
continued extremely hazardous conditions on local beaches.
Conditions will be particularly dangerous just behind the fronts
as seas become west swell dominated and during the time of high
tide - this occurs both this morning and behind another front
Friday morning. Breaking waves may reach 35 feet both mornings.
The high surf warning remains in effect through Friday.
During these events, extremely large breaking waves will create very
hazardous and dangerous conditions along beaches and area
shorelines. Waves will inundate beaches and surge into normally dry
areas. Infrastructure damage and significant beach erosion can be
expected. Stay away from area beaches during this period of active
weather. -Wright/Petrucelli
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Winter Weather Advisory until 10 AM PST Friday for ORZ027-028-
030.
High Wind Warning until 10 AM PST this morning for ORZ030-031.
High Surf Warning until 4 PM PST Saturday for ORZ021-022.
CA...Winter Weather Advisory until 10 AM PST Friday for CAZ080-082-
083.
High Wind Warning until 10 AM PST this morning for CAZ081-085.
PACIFIC COASTAL WATERS...Gale Warning until 4 AM PST Saturday for
PZZ350-356-370-376.
&&In the hours before
Local storm report, Dec 26, 4:49 AM PST, 5 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
449 AM PST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM Rain 2 SSW Obrien 42.05N 123.71W
12/26/2024 M1.00 Inch Josephine OR Trained Spotter
Trained spotter reported an inch of rain
since midnight (4.5 hours).
&&
TADLocal storm report, Dec 26, 5:03 AM PST, 5 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Medford OR
503 AM PST Thu Dec 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 AM Rain 1 NNE Langlois 42.94N 124.45W
12/26/2024 E1.44 Inch Curry OR Trained Spotter
Trained spotter reported 1.44 inches of
rainfall in past 24 hours.
&&
TADThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 11:55 PM PST | Special Marine Warning | MFR | 35 min | |
| Dec 26, 12:42 AM PST | Special Marine Warning | MFR | 48 min | |
| Dec 26, 1:22 AM PST | Special Marine Warning | MFR | 23 min | |
| Dec 26, 1:40 AM PST | Special Marine Warning | MFR | 35 min | |
| Dec 26, 2:36 AM PST | Special Marine Warning | MFR | 24 min | |
| Dec 26, 3:01 AM PST | Special Marine Warning | MFR | 29 min |
Nearby
Wind Advisories in Oregon, 2024Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.